# SDR CA150401003

- Difficulty date: March 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 14,835 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Part number: 655464A
- Condition: Failed
- Location: Nr 3 Cylinder
- Part time: 499 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SHOWING HIGH OIL CONSUMPTION AND LEAKING FROM BREATHER TUBE. COMPRESSION LEAK TEST REVEALED AIR LEAKING PAST PISTON RINGS AND INTO CASE.
